# SDR EIA990057

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, MAIN DECK BS 380 FRAME CRACKED AT STRINGER 24AL AND 24AR, NRC 6387 AND 6734.  REPAIRED IAW RS R-53-12-34025, 8110-3 AND ECRA.  (M)
